# SDR FDEA201911273123

- Difficulty date: November 27, 2019
- Submitted: November 28, 2019
- Operation: Air carrier
- Aircraft: N664FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 768
- Aircraft time: 33,065 hours, 18,089 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: A57130516202
- Part serial: NSN
- Condition: Corroded
- Location: Bs 2982-2983
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WHEEL WELL, PRESSURE DECK ATTACH ANGLE @ FR47 LBL80 IS EXFOLIATED REMOVED AND REPLACED PRESSURE DECK ATTACH ANGLE IAW AIRBUS DWG A57130516,   ISSUE C, AIRBUS DWG A57111104, ISSUE M AND A300-600 SRM 51-49-00.
